# SDR 2005FA0000463

- Difficulty date: February 11, 2005
- Submitted: March 31, 2005
- Operation: General aviation
- Aircraft: N30MM
- Make and model: Beech B-60
- Aircraft serial: P507
- Engine: Lyc TIO541E1C4
- Propeller: Hartzl HCF3YR2
- System (JASC): 8120 · Exhaust Turbocharger
- Component: Turbocharger, Garrtt
- Component part number: 4075409003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING OIL LEAK FROM TURBO, FOUND IMPELLER/TURBINE SHAFT HOLD DOWN NUT LOOSE ALLOWING SHAFT TO MOVE LATERALLY.  THIS CAUSED SHAFT TO BECOME UNSEATED AT BEARING SEALS.  DISCREPANCY WAS DISCOVERED EARLY ENOUGH TO KEEP IMPELLER AND TURBINE WHEELS FROM BEING DAMAGED.  NOTE: TURBO WAS REPAIRED 1.9 HRS EARLIER.  TURBO WAS REPAIRED AND INSTALLED. (K)
